# SDR UALA2012011800376

- Difficulty date: January 18, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 37,640 hours, 15,410 cycles
- Engine: Iae V2522A5
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: 4500003M
- Part serial: 75
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO GET THE APU TO START.  CREW TRIED TWO TIMES, NO JOY, CYCLED CB'S L-41 AND L42.  THIRD ATTEMPT WAS NO GOOD.  OK TO DEFER THE APU INOP PER MEL 4910B.  OK TO DEFER APU INOP PER MEL 4910B.  RPL- T-S PER TSM49-00-00-810- 899, RPLD ECB (59KD) PER MM49-61-34, APU OPS CHKS NORMAL NO FAULTS NOTED.
